The Frobenius problem on lattices

Pleasants, P. A. B., Ray, H. and Simpson, J. (2005) The Frobenius problem on lattices. Australasian Journal of Combinatorics, 32 27-45.

Author Pleasants, P. A. B.
Ray, H.
Simpson, J.
Title The Frobenius problem on lattices
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 2005
Sub-type Article (original research)
Volume 32
Start page 27
End page 45
Total pages 19
Editor E.J. Billington
C.P. Bonnington
Place of publication Brisbane, Australia
Publisher Combinatorial Mathematics Society of Australasia
Collection year 2005
Subject C1
780101 Mathematical sciences
230102 Number Theory And Field Theory
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2006 Higher Education Research Data Collection
School of Physical Sciences Publications
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 06:47:20 EST